Alert archive / Florida / Red Flag Warnings in 2012
Red Flag Warning 10, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Mar 6, 2012, 2:28 AM EST for Gilchrist County, Suwannee County, Florida. It took effect at Mar 6, 2012, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2012, 2:28 AM EST (07:28 UTC)
- In effect from
- Mar 6, 2012, 12:00 PM EST
- Expired
- Mar 6, 2012, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
Counties Gilchrist County, FL, Suwannee County, FL
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3155 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
742 WWUS82 KJAX 060728 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 228 AM EST TUE MAR 6 2012 FLZ020-021-035-062300- /O.UPG.KJAX.FW.A.0011.120306T1600Z-120306T2300Z/ /O.NEW.KJAX.FW.W.0010.120306T1700Z-120306T2300Z/ HAMILTON-SUWANNEE-GILCHRIST- 228 AM EST TUE MAR 6 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SUWANNEE VALLEY OF NORTHEAST FLORIDA... * WIND...EAST 15 MPH WITH GUSTS TO 25 MPH. * HUMIDITY...MINIMUM VALUES OF 30-35 PERCENT THIS AFTERNOON. * DISPERSIONS...70 TO 75. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ022-062300- /O.NEW.KJAX.FW.W.0010.120306T1700Z-120306T2300Z/ COLUMBIA- 228 AM EST TUE MAR 6 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR COLUMBIA COUNTY OF NORTHEAST FLORIDA... * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONE 022. * WIND...EAST 15 MPH WITH GUSTS TO 25 MPH. * HUMIDITY...MINIMUM VALUES OF 30-35 PERCENT THIS AFTERNOON. * DISPERSIONS...70 TO 75. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ PP HTTP://WEATHER.GOV/JAX
2 follow-up statements
912 WWUS82 KJAX 061450 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 950 AM EST TUE MAR 6 2012 FLZ020>022-035-062300- /O.CON.KJAX.FW.W.0010.120306T1700Z-120306T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 950 AM EST TUE MAR 6 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE SUWANNEE VALLEY OF NORTHEAST FLORIDA... * WIND...EAST 15 TO 20 MPH WITH GUSTS TO 25 MPH. * HUMIDITY...MINIMUM VALUES OF 30 TO 35 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/JAX
923 WWUS82 KJAX 062257 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 557 PM EST TUE MAR 6 2012 FLZ020>022-035-070000- /O.EXP.KJAX.FW.W.0010.000000T0000Z-120306T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 557 PM EST TUE MAR 6 2012 ...RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS EVENING FOR THE SUWANNEE VALLEY OF NORTHEAST FLORIDA... $$ HTTP://WEATHER.GOV/JAX
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 5, 9:33 PM EST, 4 hours 55 minutes earlier.
Area forecast discussion, Mar 5, 9:33 PM EST, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
933 PM EST MON MAR 5 2012
.UPDATE...
BASED ON RECENT TEMPERATURE TRENDS AND THE LATEST MODEL
GUIDANCE...HAVE FAVORED OVERNIGHT LOWS A LITTLE WARMER THAN
ORIGINALLY FORECAST. THEREFORE...HAVE TAPERED BACK FROST COVERAGE
FOR TONIGHT. OTHERWISE...OVERNIGHT FORECAST ON TRACK.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL THIS 00Z TAF PERIOD. WINDS WILL PICK
UP AND BECOME GUSTY DURING THE DAY TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 36 65 49 72 / 0 0 10 10
SSI 43 59 54 67 / 0 10 10 10
JAX 41 65 51 72 / 0 10 10 10
SGJ 52 65 58 71 / 0 10 10 10
GNV 39 70 53 76 / 0 0 10 10
OCF 42 73 52 78 / 0 0 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR GILCHRIST-HAMILTON-SUWANNEE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 6 PM EST FRIDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
STRUBLE/ZIBURAHazardous weather outlook, Mar 5, 6:22 PM EST, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 622 PM EST MON MAR 5 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-061000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 622 PM EST MON MAR 5 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...SMALL CRAFT ADVISORY CONDITIONS OVER THE OUTER COASTAL WATERS... .DAY ONE...TONIGHT... SMALL CRAFT ADVISORIES FOR OUTER COASTAL WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SMALL CRAFT ADVISORIES OVER THE COASTAL WATERS WILL CONTINUE THROUGH THE END OF THE WEEK DUE TO THE LONG FETCH OF ONSHORE FLOW. A LONG PERIOD OF ONSHORE FLOW WILL START ON TUESDAY AND LAST THROUGH THE END OF THE WEEK. ELEVATED RISK OF RIP CURRENTS CAN BE EXPECTED ALONG WITH POSSIBLE COASTAL FLOODING AND BEACH EROSION AS THE FULL MOON IMPACTS TIDAL LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 3:46 AM EST | Lake Wind Advisory | JAX | Flagler, Nassau | 15 hr |
Nearby
Red Flag Warnings in Florida, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.